# SDR DXTA2018071601174

- Difficulty date: July 11, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N678QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605616
- Aircraft time: 10,748 hours, 8,357 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 664163028
- Part serial: 5616R
- Condition: Lack Of Lube
- Location: Rt Mlg
- Part time: 10,748 hours, 8,357 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LANDING GEAR WARNING HORN ACTIVATED, RT MLG BULB DID NOT ILLUMINATE UPON GEAR EXTENSION AND THE RED UNLOCK LIGHT REMAINED ILLUMINATED. WHEN TESTED, THE RT LG BULB DID ILLUMINATE.  WHEN THE EMERGENCY GEAR EXTENSION HANDLE WAS PULLED IAW THE EMERGENCY CHECKLIST (WITH THE GEAR CONTROL CB PULLED PER THE CHECKLIST), THE HANDLE PULLED OUT APPROXIMATELY 8 INCHES BUT WOULD NOT TURN AND THERE WAS NO AUDIBLE OR YAWING MOTIONS FELT BY THE CREW, NOTHING HAPPENED.  THE HANDLE WOULD NOT TURN NOR WOULD IT STOW. THE HANDLE SEEMED JAMMED AND WOULD NOT MOVE IN OR OUT OR TURN. WHEN FLAPS 35 WAS SELECTED THE GEAR WARNING HORN SOUNDED CONTINUOUSLY. R&R RIGHT MLG SIDE BRACE ACTUATOR AND TRUNNION.
